Click to zoom
Beechams Flu Plus Caplets for fever, aches & pains, sore throat, blocked nosed, headache.
Each caplet contains paracetamol 500mg, caffeine 25mg, phenylephrine hydrochloride 5mg.
This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here
Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of cold and flu, including fatigue and drowsiness
How to take
Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours.
Do not give children under 12 years of age. Do not exceed the stated dose.
Each caplet contains the active ingredient: paracetamol 500mg, caffeine 25mg, phenylephrine hydrochloride 5mg.
Also includes potasium sorbate (E 202) and colour sunset yellow (E 110).
Please read the enclosed leaflet carefully before taking this medicine. Immediate medical advice should be sought in the event of an overdose even you feel well.
Do not take with any other flu cold or decongestant products. Do not take with any other paracetamol-containing products.
Consult your doctor - before taking this medicine if you are under the care of your doctor or receiving prescribed medicines or are pregnant. If symptoms persist consult your doctor. Keep all medicines safely away from children.
If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.
There are no reviews for this product, why not be the first to add a review?
© 2014-2020 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by upriseVSI